Doctor insights on:
Hi. I had hbp. But have lost 33 lbs. I am wondering if I need to stay on hbp medication. Sometimes when I stand up to quickly I get a bit lightheaded?
Depends: The proof of the pudding is in the tasting! What is your sitting and standing bp? With that weight loss (btw, congratulations!), you may not need the amlodipine any longer. Check it out. If you don't own a BP cuff, please consider buying one. ...Read more
Lightheadedness is a sensation of feeling faint or "light in the head". It may be a symptom of Low blood pressure, or hypotension, which occurs when blood pressure during and after each heartbeat is much lower than usual. It may also occur when you are dehydrated, as my happen when severe morning ...Read more
I've been lightheaded for approx 7 weeks, recently it's got worse. On No medication and normal BP. Is stroke a possibility?
Lightheadedness. Hm.: Is it a possibility? It's always a possibility. Is it likely? Not really. Nonspecific lightheadedness is not a symptom or warning of stroke. ...Read more
Bp is 99/63 and I am very lightheaded & nauseous. Should I be concerned? This is much lower than my normal reading. I am currently on BP medication
Check with Doctor:
It may be a reaction to your BP medicine, we can not advise as we don't know what you are taking
do not take any more BP pills till you see your doctor may be you need a smaller dose than you are taking. ...Read more
Getting often light headed during the day when I am on thiazide medication? Is it side effect of thiazide 20 mg medication?
Lightheadedness can be caused by medications used to treat heart conditions. What meds can be used to provide symptom relief?
Can't answer without: More information...Talk to your physician.Get a more detailed answer ›
Hi I'm on a salbutamol inhaler, but found that it is making me feel lightheaded, can it be the medication or is it something else.
I'm on the medication lithium but I haven't taken it for about 4 days now I'm starting to get very light headed and dizzy when I walkorstand?
Get help: You're likely having symptoms from abruptly stopping lithium. Should not be stopped without medical supervision for this reason and to monitor your mental status. Please call prescribing doctor immediately for advice. Tell a family member or friend what happened and ask them to help you walk b/o dizziness. Have someone by your side for safety reasons to see your doc or go to urgent care for eval. ...Read more
I've been on blood pressure medication for yrs. I began feeling light headed and dizzy. The nurse told me my pressure had dropped. What could cause th?
Less need for meds: It sounds like the BP meds are more effective and your BP is lower. There are a couple of considerations: you may be healthier and if you have made lifestyle changes (diet, weight loss, exercise) this could lower your BP naturally. Thus the BP meds may be "too much". Also, if there have been changes in your meds (ie. Going from a beta blocker to ace inhibitor), the current one may be more effective. ...Read more
I am experiencing frequent heart palpitations (heart skips a beat) for the past month and lightheadedness upon standing. No new medications taken.?
Is it common with lupus/sjogrens to get episodes of low blood pressure and lightheadedness NOT related to medications?
What can cause lightheadedness? I have IIH and pulsatile tinnitus. I have normal bloods, normal blood pressure, normal weight, no medication.
Probably IIH but---: The possibility of lightheadedness in YOUR case due to the IIH itself is quite high in my opinion. Still it could be related to other things such as the medication you're taking, any one of which can cause that sort of situation. You could be mildly hypoglycemic, or it could be something viral...you know that's going around these days! LOL....See your doctor for a good checkup and proper Dx. ...Read more
I was at my doctor on sunday and continue to have sharp and pressure headaches, light headed and dizziness. Medication prescripted was still pain, anti inflammatories and sleeping tablets.?
Call doctor: You need to call the prescribing doctor and tell him how you feel. Return to this doctor for more help ...Read more
Can GERD make me lightheaded, fatigued and/or dizzy? These symptoms occur with reflux and migraines but my migraine medication currently has no effect
I have a UTI for about 3 weeks on and off. Have been taking citrus soda and received medication from pharmacist. It returned 4 days ago. Urine dipstick done with +2 leukocyte. I am dizzy/light headed today. BP 112/70 (BP normally stable) what to do?
See a doctors: Hi Sunel-marieV. If you have a confirmed infection, as you do based on your dipstick result, you need antibiotics and this can only be received via a prescription from a doctor. Also, do not use any urine alkalinisers, such as citro-soda, with the antibiotic as it may cancel out. ...Read more
On high BP medication feeling fatigue light headed severe pain mid abdomen nausea BP 157/130 what's goig on?
Go to the ER: Your diastolic BP of 130 is extremely high and could be causing some of your symptoms. The pain in your mid-abdomen is also very concerning with such a high bp. You may be having a hypertensive crisis, something that needs to be addressed and treated in the emergency room right away. Play it safe, get checked out. ...Read more
Why would my headaches get worse at an older age? Always got them but now they are constant and developed confusion/ lightheadeness? Drugs don't help
Migraine: You may have migraine disorder, which causes frequent, recurrent headaches, and often worsens over time. There are many reasons for worsening over time. First, be sure you are not overusing over-the-counter pain meds such as advil (ibuprofen) or naproxen. If you take these more than twice per week, your headaches will become work ("analgesic rebound"). Get a diagnosis, then try a preventative medication. ...Read more
For 3/4 days I have been feeling dopey/kind of lightheaded. Feet are clammy/cold as well. No diet change. No drugs. What is wrong?
Any number of things: Anything from a metabolic imbalance in your blood chemistries to an infectious process such as would be caused by a virus or bacterial agent can make you feel lousy. You can always call your doctor or go to an urgent care center if these symptoms are significantly abnormal for you and dont' clear soon. ...Read more
I have seasonal allergies, what is the best way to decide which drugs to take and when? They are expensive and can sometimes lead to lightheaded days.
Uncertain: Since everyone responds to medication differently, there is no definite answer. However nasal steroid remains the most effective for most people. If this does not work, consider seeing an allergist to help you pin down the cause and not just treat the consequence. ...Read more
Feel like im getting stabbed in head/back. Head is also throbbing, feeling lightheaded. What is this/ what can I do to fix it? Drugs don't help at all
Pain in left arm can this be serious when I press on a deep vain pain shoots get light headed. Don't touch it I am fine I don't do drugs never did.
I have been dizzy and nauseous for more than 24 hours, no risk of pregnancy, no drug use, and plenty of fluids. Very lightheaded and difficult to walk?
Go to the ER: May be nothing serious at your age, but this collection of symptoms is worrisome. If your healthcare provider is not readily available, go to the nearest er! ...Read more
Dysautonomia my brain vessels constrict and make me feel lightheaded, what drugs vasodilate only the brain?
Vasodilators: There are many vasodilators, but they're not necessarily specific to cerebral vasodilation. They include carbon dioxide, hydergine, papaverine, xenon, vinpocetine, YC-93, dipyridamole, etc. Many have been used to induce "cerebral steal" in the setting of stroke. See a neurologist to discuss the cause of your lightheadedness. Http://www. Nlm. Nih. Gov/medlineplus/ency/article/003092.htm ...Read more
A follow up to my last questions o headaches, brain zaps, dizzi ness, light headed and nusea. I do not smoke drugs and I drink maybe 3-4 times a year?
Any side effects to the drugs tribenzor (amlodipine and hydrochlorothiazide and olmesartan) 40-5-12.5mg or biastolic 10mg? I have been getting lightheaded and have fallen a few times. Could it be this?
Possible.: Any blood pressure medicine can cause it. Your lightheadedness could be from low blood pressure, or slow heart rate, and or abnormal circulation. Please have yourself checked asap. Its important to have your blood pressure under control, but make sure you do not have an underlying other cardiovascular issues. ...Read more
Recently started 2 new rx. Prednisone & plaquenil (hydroxychloroquine). I'm really shaky & weak, light headed & dizzy. Normal while starting new drug or need 2 b concerned?
See details: Why were you started on these meds in the first place? Plaquenil (hydroxychloroquine) or Prednisone can be possible causes. Depending on the dose, Prednisone may be more likely a cause. Finally, it could be a flare of whatever underlying disease they are treating. Speak with the doctor who prescribed them. ...Read more
No: Lightheadedness is a central (brain) problem caused by decreased oxygenation to the brain and caused by a variety of diseases. Vertigo, on the other hand, is a perception that the room is spinning around and is usually but not always an inner ear (vestibular inner ear) problem. An ENT doctor can help you. ...Read more